A note on the Hoffman-Wielandt theorem

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

A note on spectral mapping theorem

This paper aims to present the well-known spectral mapping theorem for multi-variable functions.

متن کامل

A note on Hoffman-type identities of graphs

An eigenvalue of a graph G is called main eigenvalue if it has an eigenvector the sum of whose entries is not equal to zero. Hoffman [A.J. Hoffman, On the polynomial of a graph, Amer. Math. Monthly 70 (1963) 30–36] proved that G is a connected k-regular graph if and only if n ∏t i=2(A− λiI ) = ∏t i=2(k − λi) · J , where I is the unit matrix and J the all-one matrix and λ1 = k, λ2, . . . , λt ar...

متن کامل

The Lidskii-Mirsky-Wielandt theorem - additive and multiplicative versions

We use a simple matrix splitting technique to give an elementary new proof of the Lidskii-Mirsky-Wielandt Theorem and to obtain a multiplicative analog of the Lidskii-Mirsky-Wielandt Theorem, which we argue is the fundamental bound in the study of relative perturbation theory for eigenvalues of Hermitian matrices and singular values of general matrices. We apply our bound to obtain numerous bou...

متن کامل

A note on Pollard’s Theorem

Let A,B be nonempty subsets of a an abelian group G. Let Ni(A,B) denote the set of elements of G having i distinct decompositions as a product of an element of A and an element of B. We prove that ∑ 1≤i≤t |Ni(A,B)| ≥ t(|A|+ |B| − t− α+ 1 + w) − w, where α is the largest size of a coset contained in AB and w = min(α − 1, 1), with a strict inequality if α ≥ 3 and t ≥ 2, or if α ≥ 2 and t = 2. Thi...

متن کامل

A Note on Goodman's Theorem

Goodman's theorem states that intuitionistic arithmetic in all nite types plus full choice, HA ! + AC, is conservative over rst-order intuitionistic arithmetic HA. We show that this result does not extend to various subsystems of HA ! , HA with restricted induction.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Linear Algebra and its Applications

سال: 1993

ISSN: 0024-3795

DOI: 10.1016/0024-3795(93)90501-e